# SDR SWAA2022070524980

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 73,839 hours, 43,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR VELCRO HANGING OUT / [01] SECURED I/A/W S.I.P.
